Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 41, Number 6  


On the 75th birthday of Aleksandr Aleksandrovich Abramov
835
Some convergence results for almost linear parallel iterations
L. J. Cvetković, M. Grabovac, J. Obrovski
838
A method for constructing two-sided approximations of the solution to an operator equation with a monotonically decomposable operator
B. S. Kubekova, M. N. Pavlova, V. Ya. Stetsenko
846
Adaptive optimal algorithms for ill-posed problems with sourcewise represented solutions
A. S. Leonov, A. G. Yagola
855
Orthogonal compactly supported functions in eigenvalue problems
V. L. Leont'ev
874
Nondegeneracy conditions for three-dimensional cells and a formula for the cell's volume
O. V. Ushakova
881
A discrete method for constructing an approximate viability kernel of a differential inclusion
A. A. Neznakhin, V. N. Ushakov
895
Three-point difference schemes of high accuracy order for systems of nonlinear ordinary differential equations of the second order
M. V. Kutniv
909
New representations of explicit one-step numerical methods for jump-diffusion stochastic differential equations
D. F. Kuznetsov
922
Construction of periodic solutions of assured accuracy for a quasilinear mathematical model by the model of small parameter
Kh. I. Botashev
938
Uniform second-order pointwise convergence of a finite difference discretization for a quasilinear problem
T. Linß
947
On the global solvability of the initial-boundary value problem for a composite-type nonlinear equation
M. O. Korpusov
959
Asymptotics of the electromagnetic field generated by a point source in a layered medium
V. I. Selin
965
Addendum to a paper on the Monte Carlo method
S. M. Ermakov
991
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021